CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
geometricschrodingerairyflowsonkahlermanifolds 期刊论文
actamathematicasinicaenglishseries, 2013, 卷号: 29, 期号: 2, 页码: 209
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:50/0  |  Submit date:2020/01/10
schrodingersolitonfromlorentzianmanifolds 期刊论文
actamathematicasinicaenglishseries, 2011, 卷号: 27, 期号: 8, 页码: 1455
Authors:  Chong SONG;  You De WANG
Favorite  |  View/Download:40/0  |  Submit date:2020/01/10
localexistenceforinhomogeneousschrodingerflowintokahlermanifolds 期刊论文
actamathematicasinicaenglishseries, 2000, 卷号: 16, 期号: 3, 页码: 487
Authors:  Pang Peter Y H;  Wang Youde;  Wang Hongyu
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10